# SDR UALA2009051901421

- Difficulty date: May 19, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 68,811 hours, 11,278 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100
- Part serial: 73
- Condition: Damaged
- Location: Lh Otbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP REPLACEMENT.  LT OTBD FLAP REPLACED.  TEST FLT ACCOMPLISHED.  FLAPS TEST OK, FLAP LD RELIEF REPAIRED.  FSEU REPLACED, AIL LOCK"L" ON AT LOW SPEED REPAIRED, LEFT AIL LOCKOUT ACT REPLACED.  NO REFLY RQD.
